# SDR HALA2011010800025

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,172 hours, 31,865 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Condition: Inaccurate
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFT CABIN TEMPERATURE GUAGE SHOWS 83 DEGREES AT 12 O'CLOCK SETTING F/A'S REPORT, CABIN AREA TOO COLD.  PERFORMED BITE CHECK OF ZONE TEMP CONTROLLER NO FAULTS NOTED CLEANED AFT ZONE TEMP SENSOR AND ASSOCIATED FILTER OPS CKS NORMAL IAW AMM 21-60-00/ 501.
